# SDR DALA2017121808650

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 73,848 hours, 54,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 11 AND 15 INOP. REPLACED BATTERIES AT BATTERY PACK ROW 12 RIGHT. OPS CKS GOOD PER AMM 33-50.
